# SDR ASOA04304

- Difficulty date: March 23, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 454
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE INTERCOSTALS BETWEEN FRAME 38 TO FRAME 39 STRINGERS 16L AND 16R WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE INTERCOSTALS BETWEEN FRAME 38 TO 39 AT STRINGERS 16L AND 16R IAW SRM 51-25-01.  (M)
